# SDR AALA201703099018

- Difficulty date: March 8, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 84,982 hours, 46,016 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72130002001
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SMOKE DETECTOR AFT LEFT LAVATORY WARNING INDICATION AND CHIME INTERMITTENTLY DURING FLIGHT. REMOVED AND REPLACED SMOKE DETECTOR IAW AMM 26-11-00. OPERATIONAL CHECK GOOD.
